# SDR MASA2011061603030

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 20,959 hours, 14,328 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SQUEALING.  CLEANED AND LUBED SERVICE DOOR SEAL.
